# SDR UALA2012081304421

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 425
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BLENDED AREA OUT OF LIMITS BS 425 STR 23-24L.  CUT OUT DAMAGE AREA PER SRM 53-00-01.  PERFORMED HFEC PER NDT MANUAL PART 6 51-00-19.  FABRICATED DOUBLER AND FILLER IAW SRM 53-00-01 DETAIL I.  LOCATED AND DRILLED DOUBLER IAW SRM 51-40-05.  INSTALLED DOUBLER IAW SRM 51-40-02 AND 53-00-01 REPAIR NR 7.
